Acctune - New York, NY

Started acctune on july.9.2013. Its been 6 days in...

Started acctune on july.9.2013. Its been 6 days in. I dont have any dryness joint pain or anything that ive heard anyone talk about. But I have notice more breakouts than I had before. I know its only six days in but my skin seems more oily... its that normal??? Shouldn't I have a little dryness by now. and ive also notice that my skin feels more Iitchy than normal...is that normal.. Im just hope its working. My dr. Put me on 40mg per day and said it will be increased next month to 60. I just wish it was more for the first month. But guess ill c what happens... cant wait ro c improvements!!!!!!!!

Since everyone's body will react slightly different to medication, what goes on for one person might be quite different than what goes on for another. It does seem a lot of people go through a "it gets worse before it gets better" phase, so perhaps that is why you are noticing more breakouts and oiliness.

I can totally understand why you would want to start out on a stronger dose, but its wise to start lower and build up if your body tolerates it well. It sounds like your doctor is looking out for you. :)

 

Reply
Megan is right. Everyone's body react differently to Accutane. I started accutane beginning of last month for 10 days and it turned my life to HELL. I'm a 5'9, 115 pounds and I was taking 30 mg per day. I completely stopped taking accutane for a month now and had 30 skin doctors came to see me yesterday. Click on my page and see pictures.
Reply
New York City Dermatologist

Was this review helpful?